# SDR DALA2023090107154

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N384DA
- Make and model: Boeing 737832
- Aircraft serial: 30347
- Aircraft time: 72,895 hours, 29,106 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2944766) WHILE OVERNIGHT IN MIA, THE AIRCRAFT EXPERIENCED GROUND DAMAGE RESULTING IN A DENT AND GOUGE DAMAGE COMMON TO THE FWD CARGO DOOR SURROUND SKIN, (P/N: 143A3232-7), BEARSTRAP (143A3254-2), EXISTING REPAIR, AND BULLNOSE CHORD. MAINTENANCE REPAIRED DAMAGE PER ERA 611132-14.
